Free Shipping

Catalogue Out Now

CLOSE
We will get back to you as soon as stock arrives...

1149231

More Views

CLOSE
CHECK STORE STOCK

Please enter your postcode below to find your local store:

  • Address:
    Phone:

* Please contact the store to confirm the availability of this product.

Nurofen Zavance Liquid Capsules 20

CRK - 107161

Be the first to review this product

$6.99

Quick Overview

Nurofen Zavance Liquid Capsules
Absorbed Faster Than Standard Nurofen.
Description
Nurofen Zavance Liquid Capsules
Absorbed Faster Than Standard Nurofen.
Directions
Take with water. Do not chew. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for Children products are available.
Ingredients
Ibuprofen 200mg

Contains no gluten, wheat, lactose or surcrose. Contains sorbitol. May be taken by breast feeding mothers.
Warnings
Before use seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti inflammatory medicines or if you are taking medication regularly or are 65 years or over.

Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems, if you are allergic to ibuprofen, aspirin or other anti inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. Do not take during the first 6 months of pregnancy except on the advice of a doctor. Do not use at all during the last 3 months of pregnancy. Do not use for more than 3 days at a time except with the advice of your doctor.

Do not exceed the recommended dose. Excessive use can be harmful.

Product Reviews

YOU ARE reviewing: Nurofen Zavance Liquid Capsules 20

  •  
    1 star
    2 stars
    3 stars
    4 stars
    5 stars
    Rating
  • Reload captcha
NO REVIEWS AVAILABLE YET | WRITE A REVIEW ABOUT THIS PRODUCT